Welcome, Guest. Please login or register.
September 20, 2020, 04:49:06 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 55016
  • Total Topics: 4800
  • Online Today: 64
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 1
Guests: 53
Total: 54

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Tongue numbness/tingling while on Harvoni?  (Read 4367 times)

0 Members and 1 Guest are viewing this topic.

Offline 575to505

  • Member
  • Posts: 19
Tongue numbness/tingling while on Harvoni?
« on: February 24, 2015, 06:40:19 pm »
I'll be on Harvoni 2 weeks this Thursday. I've read and heard about the side effects but one that I'm having I haven't heard of nor read. My tongue feels like I burned it with my hot tea or it's numb. It's hard to explain but it feels strange. Has anyone else felt this?
Health and well wishes to all!!  :)

Offline MrMcSwifty

  • Member
  • Posts: 14
Re: Tongue numbness/tingling while on Harvoni?
« Reply #1 on: February 25, 2015, 02:15:12 pm »
Not Harvoni, but on Sovaldi/Riba I did have an occasional "filminess" on the tongue that made everything taste sorta metallic.

Not sure if that's quite the same as what you're describing, but it was very minor and seems to have gone away on its own within the first few weeks.

 


© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.